# SDR SWAA2015082443153

- Difficulty date: August 20, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIDEWALL SIGN, LIGHT INOPERATIVE AFT OF EXIT.  FOUND LIGHT DISCONNECTED.  CONNECTED SIGN IAW AMM.
